# SDR SWAA2021081895050

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727D+7 LBL17 WL156. ; / [01] CORROSION ON CARGO TRACK AT AFT CARGO BAY BS727D+7 LBL17; WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [02] CARGO TRACK WILL BE REPLACED FROM BS 727+4' TO BS 867 LBL PER SRM 51-10-02-0G-0 PARAGRAPH 9 ON FAULT #TTG8Q005T5GZ; [03] VERIFIED PART WILL BE REPLACE ON FAULT TTG8Q005T5GZ.
